# SDR COMA0460429

- Difficulty date: July 24, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 19,964 hours, 17,819 cycles
- Engine: Ge CF34*
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Oil Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5711 APU OIL TEMP CAUTION MESSAGE.  COULD NOT DUPLICATE APU OPERATIONAL CHECK SATISFACTORY.
